# SDR 9WGA4352014081701

- Difficulty date: August 17, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N435KD
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Aircraft time: 71,709 hours, 14,178 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Multiple Fail
- Location: Indicators
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LOSS OF MULTIPLE INDICATIONS, LOST BOTH ADCS, AIR DATA COMPUTER NR 1 AND 2.  LOST FCC NR 2 AFTER TAKEOFF.  STANDBY ALTIMETER/AIRSPEED UNRELIABLE.
